Halo Doc May Not Take Prednisone Along With The Drug Infidex Dexametasone And Vitamin B1

Illustration of Halo Doc May Not Take Prednisone Along With The Drug Infidex Dexametasone And Vitamin B1
Illustration: Halo Doc May Not Take Prednisone Along With The Drug Infidex Dexametasone And Vitamin B1

Hello, do you want to consult, do you want to ask you to not take prednisone along with infidex dexametasone and vitamin b1 at the same time for 3 months. Please give the information, thank you.

1 Answer:

Hello Santri, Thank you for the question.

Is this medicine taken as prescribed by the doctor? Prednisone and dexamtehason are corticosteroid drugs used to treat inflammation in the body (for example inflammation in joints and muscles, inflammation in allergic reactions, inflammation in autoimmune diseases). Because of the same class of drugs, these two drugs should not be taken together; one drug will usually be chosen to treat the symptoms that you are experiencing. Vitamin B1 is

To answer your question, it depends on what condition you are experiencing and whether the treatment is in accordance with the doctor's recommendations. If there are indications and are according to doctor's advice, then you can take the medicine (steroids and vitamin B1). However, if you consume carelessly without doctor's advice, then you should not consume the drug. Prednisone and dexamethasone are hard drugs that can only be used as directed by a doctor. Furthermore, if there is no indication and you are taking steroids in the long run, then you can experience side effects of steroid consumption such as weight gain, swelling of the face and legs, abdominal pain, susceptible to disease, osteoporosis, easy bruising, thinning skin. Therefore, you should still consult with your doctor first if you have a certain medical complaint so that the doctor can provide appropriate treatment.

Hopefully this information helps you.

: by

Related Question

Frequent Causes Of Sudden Headaches And Rotating Vision?

Frequent Causes Of Sudden Headaches And Rotating Vision?

(7 months ago)

Regards. I work as a tourism driver. When I was working, at that time I was on tour, but suddenly “my head hurt, but my head hurts like we are walking slowly, until it feels ... Read more

Vomiting After Taking Medication?

Vomiting After Taking Medication?

(1 year ago)

Hello... Read more

8-month-old Babies Have Difficulty Eating And Are Fussy And Have Cold Sweat.?

8-month-old Babies Have Difficulty Eating And Are Fussy And Have Cold Sweat.?

(11 months ago)

, ank I am 8 months old who is very active and his teeth start to grow but lately he is often cranky and difficult to eat and his body feels cold but his behavior is still active l... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *